# SDR CVGA20221014001

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605347
- Aircraft time: 12,200 hours, 10,072 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sealant
- Condition: Deteriorated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

STRONG ODOR OF FUEL IN COCKPIT DURING DESCENT. ON POST FLIGHT FOUND STRONG ODOR OF FUEL IN HELL HOLE.
